# SDR SCNA98079

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48259
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: EMSA299A
- Condition: Discharged
- Location: Cabin
- Component: EMBS1392
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY LIGHT TEST FROM THE COCKPIT FAILS TEST.  REMOVED AND REPLACED BOTH BATTERY CHARGER UNIT AND BATTERY IN AFT POSITION.  SYSTEM OPERATIONALLY CHECKS NORMAL.
